Curves of g d 1, s
Compositio Mathematica, Tome 55 (1985) no. 2, p. 157-162
@article{CM_1985__55_2_157_0,
     author = {Kempf, George R.},
     title = {Curves of $g^{1,}\_ds$},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {55},
     number = {2},
     year = {1985},
     pages = {157-162},
     zbl = {0601.14020},
     mrnumber = {795712},
     language = {en},
     url = {http://www.numdam.org/item/CM_1985__55_2_157_0}
}
Kempf, George R. Curves of $g^{1,}_ds$. Compositio Mathematica, Tome 55 (1985) no. 2, pp. 157-162. http://www.numdam.org/item/CM_1985__55_2_157_0/

[1] E. Arbarello, M. Cornalba, P. Griffiths and J. Harris: Topics in the theory of algebraic curves, Princeton University Press, to appear.

[2] W. Fulton and R. Lazarsfeld: On the connectedness of degeneracy loci and special divisors. Acta Math. 146 (1981) 271-283. | MR 611386 | Zbl 0469.14018

[3] D. Geiseker: On Petri's conjectures, to appear.

[4] A. Grothendieck: La théorie des classes de Chern. Bull. Soc. Math. de France 86 (1958) 137-154. | Numdam | MR 116023 | Zbl 0091.33201

[5] G. Kempf: Deformations of symmetric products in Riemann surfaces and related topics. Conference at Stony Brook (1978). Annals of Math. Studies, Princeton University Press (1981). | MR 624823 | Zbl 0465.14013

[6] A. Mattuck: Secand bundles on symmetric products. Amer. J. of Math. 87 (1965) 779-797. | MR 199196 | Zbl 0196.53503